# SDR FJTA201601104811

- Difficulty date: January 9, 2016
- Submitted: January 10, 2016
- Operation: Air carrier
- Aircraft: N481NS
- Make and model: Israel 1124
- Aircraft serial: 378
- Aircraft time: 8,103 hours, 6,996 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin & Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

TWENTY MINUTES AFTER TAKEOFF AT 39,000 FEET, FLIGHT CREW REPORTED SMOKE IN CABIN & COCKPIT.  CREW LANDED WITHOUT FURTHER INCIDENT.  INSPECTED THE ACFT & PERFORMED GND OPERATIONAL CHECKS.  COULD NOT DUPLICATE PROBLEM.  FLIGHT CREW TOOK THE ACFT ON A FUNCTIONAL CHECK FLIGHT.  THE FLIGHT WENT UP TO 35,000 FEET.  DURATION OF THE FLIGHT WAS 1 & A HALF HOURS.  NO SMOKE WAS DETECTED DURING FLIGHT.  FUNCTIONAL CHECK FLIGHT WAS SATISFACTORY.  ACFT WAS RETURNED TO SERVICE.
